MathSciNet Relay Station
MathSciNet bibliographic data
MR1436512 65L06
Guellal, S.; Grimalt, P.; Cherruault, Y. Numerical study of Lorenz's equation by the Adomian method. Comput. Math. Appl. 33 (1997), no. 3, 25–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement